# SDR ALGA084114

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N392AL
- Make and model: Bell 214ST
- Aircraft serial: 28114
- Aircraft time: 14,374 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 214011801127
- Part serial: A53
- Condition: Worn
- Location: Tail Rotor
- Part time: 6,142 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD REMOVED DUE TO YOKE FEATHERING, BEARING BORE WORN BEYOND LIMITS.
